Groups of points on a straight line and plane configurations

Jaromír Krys

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 4, page 357-360
  • ISSN: 0528-2195

How to cite


Krys, Jaromír. "Grupy bodů přímky a rovinné konfigurace." Časopis pro pěstování matematiky 097.4 (1972): 357-360. <>.

author = {Krys, Jaromír},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {357-360},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Grupy bodů přímky a rovinné konfigurace},
url = {},
volume = {097},
year = {1972},

AU - Krys, Jaromír
TI - Grupy bodů přímky a rovinné konfigurace
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 4
SP - 357
EP - 360
LA - cze
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.